Positive almost Dunford-Pettis operators and their duality

B. Aqzzouz, A. Elbour, Anthony Wickstead

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We study some properties of almost Dunford-Pettis operators and we characterize pairs of Banach lattices for which the adjoint of an almost Dunford-Pettis operator inherits the same property and look at conditions under which an operator is almost Dunford-Pettis whenever its adjoint is.
Original languageEnglish
Pages (from-to)185-197
Number of pages13
JournalPositivity
Volume15
Issue number2
DOIs
Publication statusPublished - Jun 2011

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Theoretical Computer Science

Fingerprint Dive into the research topics of 'Positive almost Dunford-Pettis operators and their duality'. Together they form a unique fingerprint.

  • Cite this